# SDR SWAA2021020141263

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 241AF HAS FIBER DAMAGE ON UPPER SURFACE.  REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL 241AF WITH A NEW ONE.  PANEL SHALL BE INSTALL ON SA-M 565S.
